Advertisement

manuscripta mathematica

, Volume 104, Issue 3, pp 295–299 | Cite as

Spectral multipliers on quotients¶by amenable subgroups

  • Noël  Lohoué
  • Andreas Nilsson

Abstract:

We show that spectral multipliers for operators on quotients by amenable subgroups have holomorphic extension to a strip which is contained in the corresponding one for the group.

Mathematics Subject Classification (2000): 43A22, 43A85 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Noël  Lohoué
    • 1
  • Andreas Nilsson
    • 1
  1. 1.Université de Paris-Sud, Analyse harmonique, Mathématique, Bâtiment 425, 91405 Orsay Cedex, France.¶e-mail: Noel.LOHOUE@math.u-psud.fr; Andreas.Nilsson@math.u-psud.frFR

Personalised recommendations